MathSciNet Relay Station
MathSciNet bibliographic data
MR248647 53.04 (35.00)
Bombieri, E.; De Giorgi, E.; Miranda, M. Una maggiorazione a priori relativa alle ipersuperfici minimali non parametriche. (Italian) Arch. Rational Mech. Anal. 32 1969 255–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement